Author Topic: Discouraged! Why is this last little bit of librium causing so much havoc?  (Read 482 times)

[Buddie]

Thanks [...], 

I would be remiss if I didn't ask you how your taper is going.  How long have you been tapering, what syptoms have you had and any idea when you want to step off?  Also it sounds like you are happy with your compounded drugs.  How much is withdrawn from the drug and over what period of time?

All the best
« Last Edit: June 27, 2020, 03:27:30 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hello, [...].  After much reading and experimentation, I am currently implementing a pharmacologically informed, symptom-driven mini-taper.  This is just a fancy way of saying I make “small enough” reductions in dose on a schedule that is informed by the half-life of the benzodiazepine I take, how my body processes that benzodiazepine, and the pattern (waxing and waning) of my withdrawal symptoms. 

The stability-tested, compounded oral suspension of clonazepam has worked well for me. (Unfortunately, an FDA-approved oral solution of clonazepam is not available in the US.) I use it just like any other liquid medication.  I measure my dose using an oral syringe and then ingest it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi [...]
Wanted to share I take Librium and reduce a micro amount daily by pouring the capsule out weighing the powder and then recapsule it. The system works well for me. Although I do a fairly slow rate of .025mg a day reduction.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hello [...],

It sounds like you have a good plan.  I hope you have a very smooth taper going forward.  Thanks again for all your suggestions and advise over the past few days!

All the best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thank you for your kind wishes, [...].  I hope the same for you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thanks for responding [...],

As you can see I gave up on the water titration and went back to dry cutting too.  Since I just have to get off the last capsule, I just cut it in half, pour in spoon, pour half of the other half in the spoon, ingest it and wash it down with a glass of water.  I plan on holding for a couple months.  I might take up what you are doing from that point or drop to 2.5mg (half pill) and see how my body responds.

All the best 

« Last Edit: June 27, 2020, 10:29:07 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.